Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The cohomology ring of a finite group


Author: Leonard Evens
Journal: Trans. Amer. Math. Soc. 101 (1961), 224-239
MSC: Primary 18.20
DOI: https://doi.org/10.1090/S0002-9947-1961-0137742-1
MathSciNet review: 0137742
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Artin and J. T. Tate, A Note on finite ring extensions, J. Math. Soc. Japan vol. 3 (1951) pp. 74-77. MR 0044509 (13:427c)
  • [2] H. Cartan and S. Eilenberg, Homological algebra, Princeton, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [3] E. Golod, On the cohomology ring of a finite p-group, Dokl. Akad. Nauk SSSR vol. 125 (1959) pp. 703-706 (Russian). MR 0104720 (21:3473)
  • [4] G. P. Hochschild and J.-P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. vol. 74 (1953) pp. 110-135. MR 0052438 (14:619b)
  • [5] A. J. Kostrikin and I. R. Šafarevič, Cohomology groups of nilpotent algebras, Dokl. Akad. Nauk SSSR vol. 115 (1957) pp. 1066-1069 (Russian). MR 0092776 (19:1156d)
  • [6] P. Samuel and O. Zariski, Commutative algebra, vol. II, Princeton, D. Van Nostrand, 1960. MR 0120249 (22:11006)
  • [7] N. E. Steenrod, Cohomology operations derived for the symmetric group, Comm. Math. Helv. vol. 31 (1956-1957) pp. 195-218. MR 0092147 (19:1069i)
  • [8] R. G. Swan, The nontriviality of the restriction map in cohomology of groups, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 885-887. MR 0124050 (23:A1370)
  • [9] B. B. Venkov, Cohomology algebras for some classifying spaces, Dokl. Akad. Nauk SSSR vol. 127 (1959) pp. 943-944 (Russian). MR 0108788 (21:7500)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0137742-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society